Clenshaw-Curtis and Gauss-Legendre Quadrature for certain boundary element integrals

File Size Format
53197_1.pdf 337Kb Adobe PDF View
Title Clenshaw-Curtis and Gauss-Legendre Quadrature for certain boundary element integrals
Author Elliott, David; Johnston, Barbara Mary; Johnston, Peter Rex
Editor Howard Elman
Year Published 2008
Publisher Society for Industrial and Applied Mathematics
Citation S I A M Journal on Scientific Computing, Vol. 31(1), pp. 510-530
Peer Reviewed Yes
Published Yes
Alternative URI http://epubs.siam.org/sisc/resource/1/sjoce3/v31/i1/p510_s1
Copyright Statement Copyright 2008 SIAM. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Queensland Micro and Nanotechnology Centre
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice